The radius of close-to-convexity of $V_k(ϱ)$
Annales Polonici Mathematici, Tome 40 (1981) no. 3, pp. 291-294
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_ap_40_3_291_294,
author = {Prakash G. Umarani},
title = {The radius of close-to-convexity of $V_k(\ensuremath{\varrho})$},
journal = {Annales Polonici Mathematici},
pages = {291--294},
year = {1981},
volume = {40},
number = {3},
doi = {10.4064/ap-40-3-291-294},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap-40-3-291-294/}
}
Prakash G. Umarani. The radius of close-to-convexity of $V_k(ϱ)$. Annales Polonici Mathematici, Tome 40 (1981) no. 3, pp. 291-294. doi: 10.4064/ap-40-3-291-294
Cité par Sources :